I was on Strattera 80 mg for 3 weeks and then decided it was quite working right, I thought it was making me feel flat, depress.......I completely went off and now I feel depressed still after being off of it for about 5 days or so......should I start taking it again on 40 mg and see how that goes?? help please
Strattera is atomoxetine, which is given in ADHD and not depression. That is one of the reason you did not feel very different even after taking it. One may have depression along with ADHD but then only strattera alone will not help. You should meet the psychiatrist and discuss these points. if you still need something for depression then an anti depressant should be given - like escitalopram or sertraline..etc.
Hope the reply is useful please feel free to ask more questions Dr. Manisha Gopal MD psychiatry
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]